arrow
Volume 14, Number 3
Previous Issue Next Issue

L. P. Sun

J. Comp. Math., 14 (1996), pp. 195-202.

Preview Full PDF 1713 19089 Abstract

H. J. Tian & J. X. Kuang

J. Comp. Math., 14 (1996), pp. 203-212.

Preview Full PDF 2060 19901 Abstract

P. W. Zhang

J. Comp. Math., 14 (1996), pp. 213-222.

Preview Full PDF 1740 19734 Abstract

Raymond H. Chan & F. R. Lin

J. Comp. Math., 14 (1996), pp. 223-236.

Preview Full PDF 1724 19343 Abstract

F. L. Chen & J. Kozak

J. Comp. Math., 14 (1996), pp. 237-248.

Preview Full PDF 1708 19108 Abstract

P. Q. Pan

J. Comp. Math., 14 (1996), pp. 249-255.

Preview Full PDF 1733 19399 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 256-262.

Preview Full PDF 1725 19464 Abstract

W. D. Wu & Y. Z. Huang

J. Comp. Math., 14 (1996), pp. 263-272.

Preview Full PDF 1767 19328 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 273-290.

Preview Full PDF 1750 19645 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard